# SDR CNMA20060015

- Difficulty date: June 24, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 114,493 hours, 23,327 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN FORWARD OVENS 307 & 308 WHERE TURNED ON A STRONG ODOR CAME FROM THEM.  WHEN TURNED OFF ODOR DISSIPATED.  CLEANED TRAYS BOTH OVENS 307 & 308, OPS CHECK, NO ODOR NOTED, GOOD FOR SERVICE.  OMNI AIR IS CURRENTLY ADDING AN INTERVAL FOR CLEANING OVENS AND OVEN RACKS.
